MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number 100
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that upon installing the autopulse lifeband (lot # 206594), it was determined that the clip on the lifeband was damaged and wouldn't be installed correctly.Customer-provided photos showed a broken hinged belt guard.Upon receipt and investigation at zoll, the lifeband band clip (belt clip) was missing, which prevented the lifeband from being installed on the autopulse platform.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse lifeband (lot # 206594) wasn't installed correctly was confirmed during the visual inspection of the returned lifeband.The stitches securing the lifeband band clip (belt clip) were missing, and the belt clip itself was absent, preventing placement of the lifeband onto the autopulse platform driveshaft.Additionally, the hinged belt guard on one side was found to be loose.Visual inspection revealed that the belt clip was absent and that the stitches securing it on the lifeband were missing, likely due to user handling.The hinged belt guard on one side was loose because the locking pin was pushed away from the lifeband cover plate, preventing it from locking in place when moved to the flip-down position, likely due to the user's storage conditions for the lifeband.Upon further inspection, creases were noted on the lifeband belt surface, and one of the bands was partially ripped at the distant end of the lifeband belt, suggesting that the lifeband was used for an extended period of time.Functional testing could not be performed due to the lifeband condition, as the belt clip was missing.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for lifeband with lot # 206594.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23783935
Report Number3010617000-2025-00835
Device Sequence Number14722890
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0701-01
Device Lot Number206594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown